# SDR SROM06142201

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 85731059102
- Part serial: 4160
- Condition: Corroded
- Location: Zone 600
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SPOILER, INBD HINGE, CHAFING WEAR ON BOTH AIRCRAFT FITTING AND SPOILER FITTING.  DAMAGE MAX DEPTH IS 0.018", MAX WIDTH IS 0.600" AND DAMAGE LENGTH IS 1.700".
